JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FIXED POINTS AND KERNEL OF THE PROJECTIVE HOLONOMY OF AN AFFINE MANIFOLD
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 35, Issue 3,  2013, pp.389-394
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2013.35.3.389
 Title & Authors
FIXED POINTS AND KERNEL OF THE PROJECTIVE HOLONOMY OF AN AFFINE MANIFOLD
Park, Kyeongsu;
  PDF(new window)
 Abstract
It is an interesting problem to study fixed points of an element in the holonomy group of an affine manifold. We compute the limit of a sequence of projective transformations and verify relations between fixed points and kernels.
 Keywords
affine manifold;projective holonomy;
 Language
English
 Cited by
 References
1.
Ch. Ehresmann, Sur les espaces localement homogenes, Enseign. Math. 35 (1936), 317-333.

2.
R. S. Kulkarni, On The Principle of Uniformization, Jour. Diff. Geom. 13 (1978), 109-138.

3.
P. J. Myberg, Untersuchungen uber die automorphen Funktionen beliebig vieler Variablen, Acta Math. 46 (1925), 215-336. crossref(new window)

4.
T. Nagano and K. Yagi, The Affine Structures On The Real Two-Torus (I), Osaka J. Math., 11 (1974), 181-210.

5.
K. Park Limit Sets of Projectively Flat Manifolds, Comm. Korean Math. Soc. 15(3) (2000), 541-547.

6.
D. Sullivan and W. Thurston, Manifolds with Canonical Coordinate Charts: Some Examples, Endeign. Math. 29 (1983), 15-25.